# SDR DALA2025040902762

- Difficulty date: April 8, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 75,569 hours, 9,610 cycles
- Engine: Pwa PW4168A
- Engine time: 26,056 hours, 9,415 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: C1455313
- Part serial: 1483
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 26,056 hours, 9,415 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3361 - MISC/DE - INTO ATL DUE TO #2 ENG ANTI-ICE FAILURE. CORRECTIVE ACTION: REPLACED ANTI-ICE VALVE, THERMAL FUSE, SENSE LINE, A/T VALVE, AND EEC. PERFORMED OPS TEST. OK FOR SERVICE. (6988763)
